MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 12/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with one biomimics-3d stent (a 6.0 x 100mm ) to treat a restenotic lesion of the sfa middle third artery in the left leg.A retrograde approach was used and pre-dilatation and post-dilatation of the target lesion was conducted with percutaneous transluminal angioplasty.Atherectomy was also performed pre stent placement.On (b)(6) 2022, an event of restenosis of treated segment (target lesion) was reported from the site.It was reported as "not related" to the device or procedure but to worsening pre-existing condition.It was also reported as target lesion related.The patient outcome is reported as "resolved/recovered".On review of the event by veryan on (b)(6) 2022, it was determined to be possibly related to the device as it led to a target lesion revascularisation (tlr).The intervention included percutaneous transluminal angioplasty / standard balloon angioplasty, drug coated/drug eluting balloon, shockwave and laser atherectomy which took place on (b)(6) 2022.The device remains implanted.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.Section b.5.Has been updated following the updated information provided from the site.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study on 21-apr-2021.The subject was implanted with one biomimics-3d stent (a 6.0 x 100mm ) to treat a restenotic lesion of the sfa middle third artery in the left leg.A retrograde approach was used and pre-dilatation and post-dilatation of the target lesion was conducted with percutaneous transluminal angioplasty.Atherectomy was also performed pre stent placement.On (b)(6) 2022, an event of restenosis of treated segment (target lesion) was reported from the site.It was reported as "not related" to the device or procedure but to worsening pre-existing condition originally but this was later updated by the site to "possibly related" to the device on (b)(6) 2022.It was also reported as target lesion related.The patient outcome is reported as "resolved/recovered".On review of the event by veryan on (b)(6) 2022, it was determined to be possibly related to the device as it led to a target lesion revascularisation (tlr).The intervention included percutaneous transluminal angioplasty / standard balloon angioplasty, drug coated/drug eluting balloon, shockwave and laser atherectomy which took place on the (b)(6) 2022.The device remains implanted.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
unit 11 galway technology park
parkmore road
galway city, H91 V E0H
EI  H91 VE0H
Manufacturer Contact
alan mcdonagh
unit 11 galway technology park
parkmore road
galway city, H91 V-E0H
EI   H91 VE0H
MDR Report Key14884807
Report Number3011632150-2022-00042
Device Sequence Number6307156
Product Code NIP
UDI-Device Identifier05391526850459
UDI-Public(01)05391526850459(17)220715(11)201214(10)0000063198
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2022
Device Model Number142122-10
Device Catalogue Number142122-10
Device Lot Number0000063198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer08/26/2022
Initial Report FDA Received Date07/01/2022
Supplement Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN.; CLOPIDOGREL (PLAVIX).; HEPARIN IV.; HEPARIN IV.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexMale
Patient Weight56 KG
Patient EthnicityNon Hispanic
Patient RaceWhite